MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 011-CH-74S
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a chemoclave vented vial spike, 20mm where particles were reported in an infusion bag using dostarlimab in a clinical study.The prepared infusion contained many small white particles.A report has already been made for the product dostarlimab, but this time it concerned a different study (azur-2, protocol 219606, sponsor glaxosmithkline pharmaceuticals).Infusion was prepared a second time with new dostarlimab vials but without the use of chemoclave, i.E.With syringe and needle and no particles were observed.The pharmacy manual of this study states that this product may be prepared with chemoclave, so it was assumed that compatibility tests have already been performed.The event occurred during reconstitution of the imp.The event was detected prior to direct patient use.Patient was not harmed, infusion bag with particles was not dispensed nor administered.There was a delay in critical therapy.The device was changed out/replaced with no further problems encountered.Ng device(s) available to be tested.
 
Additional Manufacturer Narrative
Investigation summary: the complaint of particulate matter on item 011-ch-74s cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22362451
Report Number9617594-2025-01393
Device Sequence Number9436441
Product Code ONB
UDI-Device Identifier00887709014657
UDI-Public(01)00887709014657(17)291201(10)14237645
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CH-74S
Device Lot Number14237645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOSTARLIMAB, UNK MFR.
Patient SexUnknown